Alert archive / Wyoming / High Wind Watches in 2007
High Wind Watch 5, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Feb 20, 2007, 3:04 AM MST. It took effect at Feb 20, 2007, 6:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 20, 2007, 3:04 AM MST (10:04 UTC)
- In effect from
- Feb 20, 2007, 6:00 PM MST
- Expired
- Feb 20, 2007, 3:18 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 201004 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 304 AM MST TUE FEB 20 2007 ...HIGH WINDS FOR THE MOUNTAINS AND WIND CORRIDOR... .HIGH PRESSURE BUILDING TO THE WEST WITH LOW PRESSURE DIVING OUT OF CANADA TO THE NORTHEAST WILL INCREASE THE PRESSURE GRADIENTS ACROSS WYOMING TODAY. WINDS WILL BECOME STRONG ACROSS THE WIND CORRIDOR OF PLATTE COUNTY THIS MORNING. THE WIND THREAT WILL EXPAND TO THE MOUNTAINS THIS EVENING AS THE JET STREAM MOVES OVERHEAD. WYZ067-202000- /O.NEW.KCYS.HW.W.0007.070220T1004Z-070221T1500Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 304 AM MST TUE FEB 20 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST WEDNESDAY. WINDS ACROSS PLATTE COUNTY WILL INCREASE THROUGH THE MORNING HOURS AND EVENTUALLY BE SUSTAINED AT 40 MPH WITH GUSTS TO 60 MPH. THE WEATHER PATTERN WILL ALLOW THE THREAT OF HIGH WINDS TO EXIST THROUGH WEDNESDAY MORNING. OPERATING HIGH PROFILE VEHICLES WILL BE DIFFICULT OR IMPOSSIBLE DURING THIS TIME. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ063-064-066-202000- /O.NEW.KCYS.HW.A.0005.070221T0100Z-070221T1500Z/ SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD... HORSE CREEK 304 AM MST TUE FEB 20 2007 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING. A STRONG JET STREAM MOVING OVERHEAD TONIGHT WILL ALLOW THE WINDS AT THE MOUNTAIN LEVEL TO BECOME STRONG OUT OF THE WEST. BY THIS EVENING...THE WINDS SHOULD BE SUSTAINED AT OVER 50 MPH WITH GUSTS TO OVER 70 MPH. THIS WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING OF THE RECENT SNOWFALL. A HIGH WIND WATCH FOR THE MOUNTAINS MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF 70 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ SOWKO
3 follow-up statements
000 WWUS75 KCYS 201825 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1125 AM MST TUE FEB 20 2007 ...HIGH WINDS FOR THE MOUNTAINS AND WIND CORRIDOR... .HIGH PRESSURE BUILDING TO THE WEST WITH LOW PRESSURE MOVING OUT OF CANADA TO THE NORTHEAST WILL INCREASE THE PRESSURE GRADIENTS ACROSS WYOMING TODAY. WINDS WILL REMAIN STRONG EAST OF THE LARAMIE RANGE TODAY. THE WIND THREAT WILL EXPAND TO THE MOUNTAINS THIS EVENING AS THE JET STREAM MOVES OVERHEAD. WYZ069-210100- /O.EXB.KCYS.HW.W.0007.000000T0000Z-070221T0100Z/ CHEYENNE FOOTHILLS- INCLUDING THE CITY OF...CHEYENNE 1125 AM MST TUE FEB 20 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. WINDS ACROSS WESTERN LARAMIE COUNTY WILL BE SUSTAINED AT 40 MPH WITH GUSTS TO 60 MPH. OPERATING HIGH PROFILE VEHICLES WILL BE DIFFICULT OR IMPOSSIBLE DURING THIS TIME. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ067-210230- /O.CON.KCYS.HW.W.0007.000000T0000Z-070221T1500Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 1125 AM MST TUE FEB 20 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. WINDS ACROSS PLATTE COUNTY WILL BE SUSTAINED AT 40 MPH WITH GUSTS TO 60 MPH. THE WEATHER PATTERN WILL ALLOW THE THREAT OF HIGH WINDS TO EXIST THROUGH WEDNESDAY MORNING. OPERATING HIGH PROFILE VEHICLES WILL BE DIFFICULT OR IMPOSSIBLE DURING THIS TIME. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ063-064-066-210230- /O.CON.KCYS.HW.A.0005.070221T0100Z-070221T1500Z/ SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD... HORSE CREEK 1125 AM MST TUE FEB 20 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING THROUGH WEDNESDAY MORNING. A STRONG JET STREAM MOVING OVERHEAD WILL ALLOW THE WINDS AT THE MOUNTAIN LEVEL TO BECOME STRONG OUT OF THE WEST. BY THIS EVENING...THE WINDS SHOULD BE SUSTAINED AT OVER 50 MPH WITH GUSTS TO OVER 70 MPH. THIS WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING OF THE RECENT SNOWFALL. A HIGH WIND WATCH FOR THE MOUNTAINS MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF 70 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ JR
000 WWUS75 KCYS 202022 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 122 PM MST TUE FEB 20 2007 ...HIGH WINDS FOR THE MOUNTAINS AND WIND CORRIDOR... .HIGH PRESSURE BUILDING TO THE WEST WITH LOW PRESSURE MOVING OUT OF CANADA TO THE NORTHEAST WILL INCREASE THE PRESSURE GRADIENTS ACROSS WYOMING TODAY. WINDS WILL REMAIN STRONG EAST OF THE LARAMIE RANGE TODAY. THE WIND THREAT WILL EXPAND TO THE MOUNTAINS THIS EVENING AS THE JET STREAM MOVES OVERHEAD. WYZ069-202130- /O.CAN.KCYS.HW.W.0007.000000T0000Z-070221T0100Z/ CHEYENNE FOOTHILLS- INCLUDING THE CITY OF...CHEYENNE 122 PM MST TUE FEB 20 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DECREASED THIS AFTERNOON AND ARE NO LONGER MEETING HIGH WIND CRITERIA. $$ WYZ067-210430- /O.CON.KCYS.HW.W.0007.000000T0000Z-070221T1500Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 122 PM MST TUE FEB 20 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. WINDS ACROSS PLATTE COUNTY WILL BE SUSTAINED AT 40 MPH WITH GUSTS TO 60 MPH. THE WEATHER PATTERN WILL ALLOW THE THREAT OF HIGH WINDS TO EXIST THROUGH WEDNESDAY MORNING. OPERATING HIGH PROFILE VEHICLES WILL BE DIFFICULT OR IMPOSSIBLE DURING THIS TIME. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ063-064-066-210430- /O.CON.KCYS.HW.A.0005.070221T0100Z-070221T1500Z/ SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD... HORSE CREEK 122 PM MST TUE FEB 20 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING THROUGH WEDNESDAY MORNING. A STRONG JET STREAM MOVING OVERHEAD WILL ALLOW THE WINDS AT THE MOUNTAIN LEVEL TO BECOME STRONG OUT OF THE WEST. BY THIS EVENING...THE WINDS SHOULD BE SUSTAINED AT OVER 50 MPH WITH GUSTS TO OVER 70 MPH. THIS WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING OF THE RECENT SNOWFALL. A HIGH WIND WATCH FOR THE MOUNTAINS MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF 70 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KCYS 202218 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 318 PM MST TUE FEB 20 2007 ...HIGH WINDS FOR THE MOUNTAINS AND WIND CORRIDOR... .HIGH PRESSURE BUILDING TO OUR WEST WITH LOW PRESSURE TO OUR NORTHEAST WILL PRODUCE A LARGE DIFFERENCE IN PRESSURE ACROSS WYOMING THIS AFTERNOON AND TONIGHT. WINDS WILL REMAIN STRONG ACROSS THE WIND CORRIDOR OF PLATTE COUNTY THIS AFTERNOON AND TONIGHT. STRONG WINDS WILL DEVELOP IN THE MOUNTAINS THIS EVENING AS THE JET STREAM MOVES OVERHEAD. WYZ063-064-066-210500- /O.UPG.KCYS.HW.A.0005.070221T0100Z-070221T1500Z/ /O.EXB.KCYS.HW.W.0007.070221T0100Z-070221T1500Z/ SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD... HORSE CREEK 318 PM MST TUE FEB 20 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG JET STREAM MOVING OVERHEAD WILL ALLOW THE WINDS AT MOUNTAIN LEVEL TO BECOME STRONG FROM THE WEST. BY THIS EVENING...THE WINDS WILL BE SUSTAINED AT OVER 50 MPH WITH GUSTS TO OVER 70 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH OR GUSTS OF 70 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ067-210500- /O.CON.KCYS.HW.W.0007.000000T0000Z-070221T1500Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 318 PM MST TUE FEB 20 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. WINDS ACROSS PLATTE COUNTY WILL CONTINUE TO BE SUSTAINED AT 40 MPH WITH GUSTS TO 60 MPH. THE WEATHER PATTERN WILL ALLOW THE HIGH WINDS TO EXIST THROUGH WEDNESDAY MORNING. OPERATING HIGH PROFILE VEHICLES WILL BE DIFFICULT OR IMPOSSIBLE DURING THIS TIME. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ JR
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Feb 19, 8:38 PM MST, 6 hours 26 minutes earlier.
Area forecast discussion, Feb 19, 8:38 PM MST, 6 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 838 PM MST MON FEB 19 2007 .DISCUSSION...THE SNOW HAS TAPERED OFF AND ENDED OVER ALMOST ALL OF THE CWA AS OF 03Z. AREAS OF FOG HAVE FORMED IN SOME PLACES...BUT CURRENT THINKING IS THAT IT SHOULD BE SHORT LIVED...ESPECIALLY IN WYOMING...AS SURFACE WESTERLY WINDS DEVELOP. SOME OF THE LOWER ELEVATIONS IN SOUTHEAST WYOMING PICKED UP BETWEEN 1 AND 2 INCHES OF NEW SNOW THIS AFTERNOON AND EVENING...WITH 4 TO 8 INCHES OVER THE SNOWY RANGE. MAIN FORECAST CONCERN AT THIS POINT IS THE INCREASE IN THE WINDS OVER MUCH OF THE WYOMING PART OF THE CWA AS EARLY AS LATE TONIGHT. THE WINDS WILL STAY UP THROUGH EARLY AFTERNOON TUESDAY...BEFORE INCREASING EVEN MORE LATE TUESDAY AFTERNOON THROUGH WEDNESDAY. THE WINDS SHOULD REACH HIGH WIND CRITERIA ON WEDNESDAY AS GRADIENTS TIGHTEN AND 700 MB WINDS INCREASE TO 70 KNOTS. THE WINDS WILL CAUSE BLOWING AND DRIFTING SNOW...ESPECIALLY OVER THE SNOWY RANGE AND PLACES LIKE CHUGWATER LATE TONIGHT AND TUESDAY...AND LIKELY BEYOND...AND HAVE ADDED TO THE FORECAST AND HWO. .PREVIOUS DISCUSSION (ISSUED AT 200 PM MST MON FEB 19 2007) SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT. RADAR REFLECTIVITY SHOWS SNOW SPREADING ACROSS SOUTHEAST WYOMING WITH A MIXTURE OF RAIN SNOW SLOWLY SPREADING INTO THE NEBRASKA PANHANDLE. AS OF 2 PM MST...OBSERVATIONS INDICATED RAIN AT KTOR WITH THE TEMPERATURE AT 39F DEGREES BUT SHOULD SWITCH OVER TO SNOW FAIRLY QUICKLY. FINALLY STARTED SNOWING AT KCYS WITHIN THE PAST HALF HOUR WITH TEMPERATURE OF 32F DEGREES AND STARTING TO GET SOME ACCUMULATION ON THE GRASSY AREAS. FOR KCYS THE HIGH TEMPERATURE OCCURRED THIS MORNING WITH 41F DEGREES AS THE COLD FRONT CONTINUES TO SLIDE SOUTHWARD PER LATEST NCEP SURFACE FRONTAL ANALYSIS. THE UPPER LEVEL SHORTWAVE HAS PUSHED INTO NORTHWEST AND WESTERN WYOMING AND WILL CONTINUE TO MOVE ACROSS THE STATE TONIGHT. EXPECTING SNOW AND RAIN TO DIMINISH BY MIDNIGHT. SINCE WE STARTED OUT WARMER THIS MORNING MANY LOCATIONS HAVE NOT BEEN ACCUMULATING. BOTH RAWLINS AIRPORT AND DOUGLAS PD REPORTED SNOW THROUGH THE MORNING BUT MELTING AS IT HITS THE GROUND. FOR THE SIERRA MADRE AND MEDICINE BOW MOUNTAINS...RECEIVED A COUPLE REPORTS OF 2 TO 4 INCHES OF SNOW ACCUMULATION AS OF NOON TODAY. ALTHOUGH FEEL THAT MANY LOCATIONS WILL JUST BARELY MEET THE SNOW ADVISORY CRITERIA...HAVE DECIDED TO CONTINUE WITH THE SNOW AND BLOWING SNOW ADVISORY THROUGH 9 PM TONIGHT. LOW TEMPERATURES TONIGHT WILL BE NEARLY 10 TO 15F DEGREES COLDER COMPARED TO THIS MORNING. TUESDAY WILL BE WARMER BUT THE SURFACE HIGH PRESSURE WILL SLIDE INTO NORTHWEST COLORADO ALLOWING FOR THE TIGHTENING OF THE SURFACE PRESSURE GRADIENT. HAVE DEBATED WITH A HIGH WIND WATCH FOR PLATTE COUNTY AS THE MAIN IMPACT WILL BE ALONG THE WIND CORRIDOR BETWEEN CHUGWATER AND WHEATLAND. THE 850MB AND 700MB HEIGHT DIFFERENCES FOR THE AREA SHOW NEARLY 60 METER DIFFERENCE WHICH WOULD SUPPORT HIGH WIND CONDITIONS. HOWEVER...WOULD LIKE TO SEE BETTER DIFFERENCE AND FOR A LONGER DURATION. MODELS ARE ALL INDICATING 40 TO 50 KNOTS STARTING OUT ON TUESDAY AFTERNOON AND INCREASING TO NEAR 60 KNOTS BY WEDNESDAY MORNING ACROSS THE WIND CORRIDOR . SINCE CONDITIONS APPEAR TO BE BORDERLINE...WILL JUST BUMP UP THE WINDS BUT KEEP BELOW ANY HIGH WIND CRITERIA. LONG TERM...WEDNESDAY THROUGH MONDAY. WEDNESDAY...ZONAL FLOW PREVAILS. NO PRECIPITATION DUE TO DRY LOW/MID LEVELS. HIGHS 10-15 ABOVE NORMAL DUE TO DOWNSLOPE WINDS...LIMITED CLOUD COVER AND THICKNESSES NEAR 5500 METERS. THURSDAY...CONTINUED DRY AS FLOW ALOFT BACKS TO SOUTHWEST IN ADVANCE OF WESTERN STATES TROUGH. HIGHS ABOUT 10F ABOVE NORMAL WITH 700 MB TEMPERATURES NEAR 0C. FRIDAY...INCREASING CHANCES FOR PRECIPITATION ALONG/WEST OF THE LARAMIE RANGE AS SHORTWAVE TROUGH APPROACHES. STILL LOOKS DRY EAST OF THE LARAMIE RANGE WITH LIMITED LOW/MID LEVEL MOISTURE. COOLER DAY WITH INCREASED CLOUD COVER. SATURDAY...SHORTWAVE TROUGH MOVES EASTWARD ACROSS THE CENTRAL/SOUTHERN ROCKIES WITH A STRONG COLD FRONTAL PASSAGE ACROSS WYOMING/NEBRASKA. ENOUGH LIFT AND MOISTURE FOR SCATTERED TO NUMEROUS SNOW SHOWERS ACROSS OUR FORECAST AREA. COLDER/RAW DAY WITH BRISK NORTH WINDS...CLOUDS AND THICKNESSES NEAR 5370 METERS. SUNDAY...ANOTHER COLD/RAW DAY WITH DEEP UPPER TROUGH ACROSS THE NORTHERN PLAINS. GFS LIKELY OVERDOING THE CLOUDS/QPF BASED ON THE PATTERN...THUS HAVE KEPT IT MOSTLY DRY. HIGHS MAINLY 30S WITH THICKNESSES NEAR 5280 METERS. MONDAY...COLD NORTHERLY FLOW ALOFT WILL KEEP IT ON THE COOL SIDE... WITH HIGHS IN THE 30S TO LOWER 40S. LOOKS LIKE A MOSTLY DRY DAY...BUT WILL LEAVE IN SOME LOW POPS IN ACROSS THE MOUNTAINS AND NEAR COLORADO TO BLEND IN WITH SURROUNDING OFFICES GRIDS. && .AVIATION...CONDITIONS ARE NOW VFR IN MOST PLACES AS OF 03Z AS THE SHORTWAVE TROUGH HAS MOVES SOUTH AND EAST OF THE CWA. LOWER VISIBILITIES IN FOG CAN BE EXPECTED THROUGH 07Z EAST OF THE LARAMIE RANGE BEFORE WEST WINDS DEVELOP AND DISSIPATE ANY FOG. THE WINDS WILL INCREASE LATE TONIGHT MAINLY OVER THE WYOMING PART OF THE CWA AND PERSIST THROUGH TUESDAY. THE WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW WHICH MAY LOWER VISIBILITIES AT SOME WYOMING AIRPORTS LIKE KEAN. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && WEILAND
Hazardous weather outlook, Feb 19, 8:45 PM MST, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 845 PM MST MON FEB 19 2007 WYZ063-201245- SNOWY RANGE- 845 PM MST MON FEB 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT WEST WINDS WILL INCREASE LATE TONIGHT WITH GUSTS TO 40 MPH. THE WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS...MAKING TRAVEL HAZARDOUS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS WILL BE STRONG TUESDAY THROUGH WEDNESDAY WITH GUSTS TO 60 MPH LIKELY TUESDAY NIGHT AND WEDNESDAY. THE WINDS WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW. SIGNIFICANT SNOW ACCUMULATION IS EXPECTED FOR FRIDAY AND SATURDAY ACROSS THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059>062-064>070-201245- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 845 PM MST MON FEB 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT WINDS WILL INCREASE LATE TONIGHT WITH GUSTS TO 35 MPH NEAR AND WEST OF THE LARAMIE RANGE. THE WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW FOR THE LARAMIE RANGE AND THE BETWEEN WHEATLAND AND CHUGWATER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS WILL BECOME STRONG AND GUSTY ACROSS SOUTHEAST WYOMING ON TUESDAY AND WEDNESDAY. EXPECT WEST WINDS TO GUST TO 45 MPH BY LATE TUESDAY AFTERNOON. EVEN STRONGER WIND SPEEDS CAN BE EXPECTED TUESDAY NIGHT AND WEDNESDAY. THE WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW MAINLY FOR THE AREA BETWEEN WHEATLAND TO SOUTH OF CBUGWATER. SNOW IS EXPECTED FOR FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-201245- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 845 PM MST MON FEB 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW IS EXPECTED FOR FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 3:04 AM MST | High Wind Warning | CYS | 29 hr |
Nearby
High Wind Watches in Wyoming, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.